# SDR ASOA20160501027

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,782 hours, 20,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SEVERAL EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE NR 3 AND NR 4 EMERGENCY LIGHT BATTERY CHARGERS.  OPS CHECKS WERE GOOD.
